Hey Cipramillion -
I'm sorry to hear you've had so much trouble - first the vaccine (was this a flu jab? or Hepatitis?) then the Cipralex.
Much of what you describe fits right in with the withdrawal syndrome. It was encouraging that your symptoms improved when you started back up 1 mg. This points to classic "withdrawal symptoms." But the symptoms frightened you, and you went to hospital - twice? (if I understand correctly). If the hospital checked you out okay, I suspect it was "only withdrawal." (as if anything that awful is "only" anything!) Yes, I think this is a bad drug for you - but I also believe that sitting with the symptoms, for awhile, even when they are scary, might help. I know it's hard to believe, but what you describe - the shaking, the heart rate - all are "normal" in withdrawal. I'm so sorry that it is so extremely scary for you.
I am like you - I have "CFS/ME" or "adrenal fatigue" from iatrogenic damage from drugs and surgeries. I have the racing/pumping heart thing, I think it will pound out of my chest. My husband got this too - and he kept wanting me to "fix it." Finally, I bundled him up to hospital, and they just told him, "You're fine, don't come back unless it's serious." Since they told him that, he has not had these strange episodes - though I still have them regularly. Some nights I lay in bed, waiting for the pounding to stop so I can settle into sleep - but there is nothing wrong with me. I tell you this because of the Epstein-Barr/CFS/ME thing - seems to relate to these strange, scary, unexplainable symptoms.
(I think his episodes were about healing from a major surgery - and I believe I am healing from my damage, too - but it takes time. So much time.)
So for me I got a heart rate monitor. I learned that my heart rate became "uncomfortable" at 100. That's not overly high - the hospital would send me home for that. There is nothing I can do to make that heart rate go down (and I have been practicing yoga for 40 years now!), but there are some things that help. So I check my pulse (or heart rate monitor) and if it's not higher than good cardio exercise, I just sit with my heart rate, even when it is uncomfortable.
The first thing to help is to say: This is withdrawal, this is a symptom. And breathe. And breathe AGAIN. and again. and keep breathing. Only withdrawal.
The next thing to help is an epsom salts bath. Sometimes the pounding heart comes back as soon as I get out of the tub - but I get some relief while I am in the bath, soaking in epsom salts. That tells me that the heart rate thing will get better, if only I wait. (for me, sometimes this is 2-4 hours, even if it feels longer)
And when you took the cipralex, it threw your system into dysautonomia. This is autonomic dysregulation, or imbalance between your parasympathetic and sympathetic nervous systems. This affects saliva, heartbeat, body temperature, breathing, secretion, peristalsis, bladder, and any number of things that normally are automatically handled by your brain and nervous system.
Read more about dysautonomia here: http://survivinganti...-dysregulation/
Yes, I think you are sensitive to the drug, but I suspect that gene testing will, like Fresh said, tell you just that, and cost you money. Why not just treat yourself as though you are hypersensitive to all drugs right now?
If you drop off from 1 mg, as Dalsaan suggests, you may have the intense withdrawals return. As another alternative, consider .75 or .5 for a week or two. If you have great improvement from this small drop, then you will know that your problem is side effects, and can continue tapering off the drug safely over another couple of months. If however, the withdrawal symptoms get worse, you will know that withdrawal symptoms are more of a demon than a tiny amount of the drug.
When you make any changes (and you've been doing this, so this is just a reminder) please hold for at least a week to give your body a chance to adjust to the new dose. The changes are often the worst part of these drugs.
Hopefully, because you were on it such a short time, you can get through this in a matter of a few months. I know that sounds long - especially considering how young you are and your short course on the drugs. But that's the way they work. They restructure your brain. Here is how our Rhi describes it:
Rhi's description of healing the brain
Please let us know what you have decided and how you are going. I hope to hear you are feeling better.
"Easy, easy - just go easy and you'll finish." - Hawaiian Kapuna
Holding is hard work, holding is a blessing. Give your brain time to heal before you try again.
My suggestions are not medical advice, you are in charge of your own medical choices.
A lifetime of being prescribed antidepressants that caused problems (30 years in total). At age 35 flipped to "bipolar," but was not diagnosed for 5 years. Started my journey in Midwest United States. Crossed the Pacific for love and hope; currently living in Australia. CT Seroquel 25 mg some time in 2013. Tapered Reboxetine 4 mg Oct 2013 to Sept 2014 = GONE (3 years on Reboxetine). Tapered Lithium 900 to 475 MG (alternating with the SNRI) Jan 2014 - Nov 2014, tapered Lithium 475 mg Jan 2015 - Feb 2016 = GONE (10 years on Lithium). Many mistakes in dry cutting dosages were made.
Currently Lithium Orotate 1.67 mg only. I will re-evaluate this supplement in 2017.
I have been psych drug FREE since 1 Feb 2016!